Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 498902, 11 pages
http://dx.doi.org/10.1155/2013/498902
Research Article

Optimal Homotopy Asymptotic Method for Solving Delay Differential Equations

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Hashemite University, Zarqa 13115, Jordan

Received 4 May 2013; Accepted 13 September 2013

Academic Editor: Sotiris Ntouyas

Copyright © 2013 N. Ratib Anakira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Ratib Anakira, A. K. Alomari, and I. Hashim, “Optimal Homotopy Asymptotic Method for Solving Delay Differential Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 498902, 11 pages, 2013. doi:10.1155/2013/498902